Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On asymptotic properties of aliquot sequences

Author: P. Erdős
Journal: Math. Comp. 30 (1976), 641-645
MSC: Primary 10A20
MathSciNet review: 0404115
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Put $ {s^{(1)}}(n) = \sigma (n) - n,\sigma (n) = {\Sigma _{d/n}}d$. $ {s^k}(n) = {s^{(1)}}({s^{(k - 1)}}(n))$. In this note we prove that for every k the density of integers satisfying

$\displaystyle {s^k}(n) = (1 + \sigma (1))n{((\sigma (n) - n)/n)^k}$

is 1. Several unsolved problems are stated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A20

Retrieve articles in all journals with MSC: 10A20

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society